# SDR WTAA970007

- Difficulty date: January 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 729
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Birdstrike
- Location: Lt/Rt Wing
- Stage of operation: UK
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

SFO - BIRD STRIKE REPORTED INBOARD AREA OF BOTH WINGS.  MAINTENANCE COMPLIED WITH BIRD STRIKE INSPECTION.  NO DAMAGE NOTED.  AIRCRAFT RETURNED TO SERVICE.  (M)
